# SDR CA050527017

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 8300 · Accessory Gearboxes
- Part: Lockwasher
- Condition: Fractured
- Location: Gearbox Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED THE THE ACCESSORY GEARBOX TOWERSHAFT LOCKWASHER TO BE FRACTURED AND THE TOWERSHAFT RETAINING NUT DISLODGED.
